Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 931934, 11 pages
http://dx.doi.org/10.1155/2013/931934
Research Article

Adaptive Consensus of Distributed Varying Scale Wireless Sensor Networks under Tolerable Jamming Attacks

School of Mathematics and Information Engineering, Taizhou University, Linhai 317000, China

Received 16 August 2013; Accepted 16 December 2013

Academic Editor: Kwok-Wo Wong

Copyright © 2013 Jinping Mou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinping Mou, “Adaptive Consensus of Distributed Varying Scale Wireless Sensor Networks under Tolerable Jamming Attacks,” Mathematical Problems in Engineering, vol. 2013, Article ID 931934, 11 pages, 2013. https://doi.org/10.1155/2013/931934.